Application of mathematics to flow in porous media before the computer age; an introduction to the Special Issue "applying mathematics to flow in porous media"

O. D.L. Strack, Anvar R. Kacimov

Research output: Contribution to journalEditorialpeer-review

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)81-84
Number of pages4
JournalJournal of Engineering Mathematics
Issue number2
StatePublished - 2009

Bibliographical note

Copyright 2009 Elsevier B.V., All rights reserved.

Cite this